# SDR SWAA091987

- Difficulty date: March 25, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 35,088 hours, 20,161 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63551101
- Part serial: 0285A
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE PRESSURE GAUGE OUT OF LIMITS.  REMOVED AND REPLACED SLIDE PER MM.
